# SDR AALA971627

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGES IN SKIN STR 29R, STA 1070, WITH SEVERAL FASTENERS PULLED THROUGH SKIN.  REMOVED AND REPLACED SECTION OF STRINGER WITH SRM STRINGER SPLICE PER CH 53-10-3 OF BOEING SRM.  TST: 67,059.  CYCLES:  43,852.  (X)
